# SDR AUS20031207

- Difficulty date: November 26, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 3233 · Landing Gear Actuator
- Part: Eyebolt
- Condition: Loose
- Location: Mlg Actuator
- Part time: 54,609 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING LANDING GEAR RETRACTION ACTUATOR EYE END UNSCREWED BY APPROXIMATELY 12.7MM (0.5IN).
